# SDR REXA2012082301288

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 13,407 hours, 12,825 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S LIFE BEST HAS SEVERAL HOLES IN BAG.  REMOVED AND REPLACED FIRST OFFICER’S LIFE VEST IAW AMM 25-61-03.
